# SDR AALA202301311245

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 21,297 hours, 8,345 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M14842
- Condition: Defective
- Location: L4 Door
- Part time: 16,516 hours, 6,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR SLIDE PACKING IS BAD. MAINTENANCE REPLACED SLIDE PER TASK CARD 26L00025011.
